# SDR SIMA20150130001

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 28,858 hours, 20,240 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL 230 GOT CABIN A/T ON EO2 COMPLIED WITH POMI PROCEDURES DESCENDED TO FL 100 COULD NOT CONTROL.  CABIN ALTITUDE CONTINUED FLIGHT UNPRESSURIZED.  COMPLIED WITH PRESSURIZATION CHECK IAW AMM 21-31-00.  NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD.
